Our expert says:
The bleeding pattern that you have described is common in PCOS sufferers and is mainly due to erratic or no ovulation occurring. The spotting often is a result of disordered endometrial thickening (lining of the womb) and as a consequence the shedding occurs intermittently. In such cases it is unwise to just start Clomid without some form of prior endometrial control. This can be achieved by hormonal means and a simple 1-month course of oral contraceptives maybe sufficient to allow adequate shedding of the endometrium before commencing with Clomid.
Answered by: Dr.M.I. Cassim
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.